You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1972/26/3
Difference inequalities of the elliptic type
Download
PDF
- Difference inequalities of the elliptic type
Article
Original scientific text
Title
Difference inequalities of the elliptic type
Authors
Z. Kowalski
1
,
A. Pliś
1
Affiliations
Kraków
Annales Polonici Mathematici
1972/26/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
239-251
Main language of publication
English
Published
1972
Exact and natural sciences
mathematics